# SDR CA010629038

- Difficulty date: May 17, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 3033990
- Condition: Fractured
- Location: Oil Supply
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, A

## Discrepancy

(CAN)  AN INCID. OCCURRED ON CLIMB OUT. PILOTS RPT THAT NR 1 ENGINE TRQ DROPPED TO 30 PERCENT, PILOTS PULLED & RESET CCT BREAKER. 30 2NDS AFTER TRQ DROP WAS NOTICED NR 1 OIL PX DROPPED TO 0 PSI & FIRE IND. FOR NR 1 ENG. ILLUMINATED. PILOTS BLEW 1 FIRE BOTTLE AFTER ENGINE SHUTDO WN 28 SEC LATER FIRE IND. EXTINGUISHED A/C RETURNED TO BASE W/O INCID.. NR 1 ENGINE IS SEIZED WITH PROP UNFEATHERED. UPON INSP OF ENGINE, OIL SUPPLY LINE TO NR 6 BEARI NG FOUND FRACTURED. FIRE WAS CONTAINED WITHIN NACELLE FIREWALL, HOWEVER THERE HAS BEEN HEAT DAMAGE TO STRUCTURE:
